Heartburn, Burning Sensation And Non-effective Drugs

Illustration of Heartburn, Burning Sensation And Non-effective Drugs
Illustration: Heartburn, Burning Sensation And Non-effective Drugs

good afternoon doc, I want to consult my mother. my mother is 51 years old, there is a history of stomach acid and gallstones. These past 3 weeks have frequently recurred, and the drugs taken seem to have no effect. the consul had been taken to the doctor again, but the doctor advised him to finish the medicine first. complaints felt pain in the liver until the back penetrates, there is a burning sensation from uluhati, throat, until the face. it hurts even more when you are lying down.

1 Answer:

Good evening, thanks for asking at HealthReplies.com. We understand your concern. Gastric acid disease is a condition when the level of stomach acid in the body is excessive, and can even go up to undue organs such as the esophagus, oral cavity, or even crossing the respiratory tract. This condition causes a series of symptoms such as heartburn, sore throat, chest and neck heat, shortness of breath, nausea, vomiting, penetrating pain to the back, and the tongue feels acidic.


Regarding your question, the handling of this condition is indeed tiered. If it is still early or first checked, first the weakest drug is given in the form of antacids. Generally an ulcer drug that is sold free of generic content is antacids. If it does not improve, then it is combined with a stronger drug or added type. In addition, it is also important to note whether there are still triggers in your mother. There are several factors that can trigger acid reflux, such as:

Eat spicy, sour, oily and coconut milk foods
Consuming coffee and tea, especially concentrated ones
Inhaling cigarette smoke
Overweight
Lie down immediately after eating
Stress
Eat late

So in your mother's case, even though she has been taking medication regularly and routinely, if she is still stressed, or still often consumes spicy food, the symptoms will not improve. Therefore, no less important than giving drugs is to avoid triggers. In addition, multiply the consumption of warm water.


If the trigger has been avoided and the medicine has been taken regularly according to the rules of use but the symptoms are still persistent, then it means to evaluate the condition and medication. For that, check your mother again to the doctor who treated her before. If previously only a general practitioner, then this time consult a doctor of internal medicine. From this it can be seen what is the real cause, whether there has been injury or not, and what is the best treatment. So, hopefully answering your question.

: by

Related Question

My Mother’s Heart

My Mother’s Heart

(11 months ago)

Tonight Doc,... Read more

Side Effects Of The Dependence Of Inhaling The Smell Of Camphor?

Side Effects Of The Dependence Of Inhaling The Smell Of Camphor?

(7 months ago)

, I have a female friend who is 19 years old, she is addicted to the smell of camphor? Do doctors think it is dangerous?... Read more

Is Enlarged Pupils Dangerous?

Is Enlarged Pupils Dangerous?

(9 months ago)

I want to ask whether enlarged pupils can occur due to head collision? And is it dangerous please reply, thank you... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *